Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Compact composition operators on Besov spaces


Author: Maria Tjani
Journal: Trans. Amer. Math. Soc. 355 (2003), 4683-4698
MSC (2000): Primary 47B38; Secondary 30D45, 46E15
Published electronically: July 8, 2003
MathSciNet review: 1990767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a Carleson measure characterization of the compact composition operators on Besov spaces. We use this characterization to show that every compact composition operator on a Besov space is compact on the Bloch space. Finally we give conditions that guarantee that the converse holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B38, 30D45, 46E15

Retrieve articles in all journals with MSC (2000): 47B38, 30D45, 46E15


Additional Information

Maria Tjani
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: mtjani@comp.uark.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03354-3
PII: S 0002-9947(03)03354-3
Received by editor(s): June 21, 1999
Received by editor(s) in revised form: March 26, 2003
Published electronically: July 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society